# SDR HNAA2022102500273

- Difficulty date: October 7, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Not Reported
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E940139 - PCR - ACCOMPLISH FCD1-54-21-0017 REV C - RIGHT PYLON - REPLACEMENT OF FORWARD PYLON LINKAGE AND BUSHINGS
